# SDR 96ZZZX3936

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B632
- Condition: Armature Failed
- Location: Fuel Boost
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ARMATURE OUT OF DYNAMIC BALANCE CAUSING PREMATURE FAILURE OF THE PUMP.
